# SDR DL72L000902

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE UPPER AND LOWER HINGE CUTOUTS OF THE L1 DOOR.  THE SKIN AND BONDED DOUBLER WERE CRACKED AT BOTH LOCATIONS AND THE BEAR STRAP WAS CRACKED AT THE UPPER HINGE LOCATION ONLY.  THE CRACKS WERE REMOVED AND REPAIRED PER ERA 334353-14 AT HMV.
